Jump to content
Important Survey - Please Participate ×

Post withdrawal 10 months


[...]

Recommended Posts

Hello, I'm a 30 year old female. In 2014 , I decided to change my life , stop meds , get married and have kids . I went cold turkey on my Valium , it was about 30mg a day , had no idea about withdrawal, I was told to reinstate by a psychiatrist and they gradually tapered me and substituted with lexapro. I started cutting down on the lexapro as well . I was just done with this poison , I've been on various meds for 10 years , ("finally took my last dose of lexapro in November 2015 button still dealing with massive symptoms . Here are the meds I took during this 10 year madness . Trazadone

Clonazepam

Ambien cr

Valium

Klonopin

Xanax

Zoloft

Paxil

Lexapro

Effexor

Seroquel

Lamictal

Depakote

I need to talk to people and hear about their symptoms so I don't feel I have lost my mind . I need help and I want to know what it feels like to be alive again .

Link to comment
Share on other sites

Hello Imek :hug: Welcome to Benzobuddies

 

I'm sorry that you are still suffering, It will get better.  I hope that it’s encouraging to learn that it’s not uncommon to be symptomatic at 10 months out.  Healing from benzos is non-linear, that is that it usually follows the pattern of some improvement followed by a setback, and so on until eventual recovery. 

 

Please remind yourself though that this will come to an end and you will get your life back..We have a great bunch of people here.  Our members have been through all aspects of benzodiazepine use and withdrawal, and will share their experiences with you.

 

We are happy that you have joined us.  Being with people who can completely understand and empathise is vital through this process.

 

Here are some useful links

 

The Ashton Manual, there is a wealth of information in this manual about benzo withdrawal: Professor Ashtons Manual  

 

Here is a link to the Post/Withdrawal/Recovery support: Post withdrawal recovery support.

To allow others to see where you are in the process so they can better support you, we ask that you ”Create a signature”

 

Welcome aboard

 

Magrita

 

Link to comment
Share on other sites

You're not insane, Imek, you have typical w/d from the drug cocktail. You'll be fine, but it takes time to heal.

I was a short term user, but honestly had EXACT same symptoms as thousands of users here: cog-fog,DP-DR, depression, benzo-belly, etc. It sucks, it truly does, but there is a light and you will feel normal again.

Healing thoughts for you.

Dave

Link to comment
Share on other sites

No your not insane. I relapsed from a fast taper. I went from 2mg of Xanax to 1 mg to .5mg once a day then I was drinking at night because it made me sleep. Sleep deprivation proved to be my biggest obstacle. If I don't sleep, I can't work, if I don't work, then I can't pay, if I don't pay, I am out on the streets and winter is fast approaching. If I try to tell work that I need to detox, they have no pity and replace me. The area of my stomach that corresponds to my pancreas started hurting, so I stopped drinking. 3 days of trying to hide tremors, insomnia, brain fog, and feeling like the room was spinning around. Difficulty walking, sudden loud noises startle me. I went back up to 1 mg. I wished I had some way of being able to sleep while I taper off this stuff. Feeling discouraged
Link to comment
Share on other sites

Thank you so much guys , I just want to be normal and I don't even don't know what that feels like .  I have an amazing husband , wonderful parents but I'm so disconnected from everyone . It ducks !
Link to comment
Share on other sites

×
×
  • Create New...